# SDR AALA202305050326

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N919AN
- Make and model: Boeing 737823
- Aircraft serial: 29520
- Aircraft time: 61,530 hours, 25,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: BACC65AJ121S
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE FOUND CONNECTOR D40044P BROKEN. REPLACED CONNECTOR PER SWPM 20-72-24. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
